RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 6, Pages 937–943 (Mi mz1795)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Uniform convergence of double Fourier series for classes of functions with anisotropic smoothness

M. I. Dyachenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm1795

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:6, 680–686

Bibliographic databases:

Received: 28.03.1995

Citation: M. I. Dyachenko, “Uniform convergence of double Fourier series for classes of functions with anisotropic smoothness”, Mat. Zametki, 59:6 (1996), 937–943; Math. Notes, 59:6 (1996), 680–686

Citation in format AMSBIB
\Bibitem{Dya96}
\by M.~I.~Dyachenko
\paper Uniform convergence of double Fourier series for classes of functions with anisotropic smoothness
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 6
\pages 937--943
\mathnet{http://mi.mathnet.ru/mz1795}
\crossref{https://doi.org/10.4213/mzm1795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445482}
\zmath{https://zbmath.org/?q=an:0882.42007}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 6
\pages 680--686
\crossref{https://doi.org/10.1007/BF02307221}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VM73200036}


Linking options:
  • http://mi.mathnet.ru/eng/mz1795
  • https://doi.org/10.4213/mzm1795
  • http://mi.mathnet.ru/eng/mz/v59/i6/p937

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Two-dimensional Waterman classes and $u$-convergence of Fourier series”, Sb. Math., 190:7 (1999), 955–972  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:279
    Full text:91
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020